# SDR QXEA2021122000555

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft time: 46,883 hours, 49,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: DSC5431
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETA LAMP LOW OUTPUT. REPLACED LAMP IAW AMM 33-51-00-960-801.
